# SDR CALA9701640

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299C
- Condition: Inoperative
- Location: Nr 3 Le Slat
- Part time: 2,191 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAP/SLAT HANDLE WAS PLACED TO 1 DEGREE, THE LEADING EDGE SLATS DISAGREE LIGHT ILLUMINATED AND FLAP INDICATOR SHOWED .5 DEGREE.  ALTERNATE FLAP SYSTEM WAS USED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OVERLOAD INDICATOR ON NR 3 SLAT TRIPPED (NR 6 ROTARY ACTUATOR).  THE NR 6 ROTARY ACTUATOR WAS REMOVED AND REPLACED IAW MM 27-81-18.  A BITE CHECK WAS PERFORMED ON FSEU WITH NO DEFECTS NOTED.  THE SLATS AND FLAPS WERE RUN THROUGH SEVERAL CYCLES WITH NO DEFECTS NOTED.
